Alert archive / Maine / Gale Warnings in 2016
Gale Warning 12, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 16, 2016, 11:14 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2016, 11:14 PM EST (04:14 UTC)
- Expired
- Feb 17, 2016, 3:25 AM EST
- In force
- 4 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
275 WHUS71 KCAR 170414 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1114 PM EST TUE FEB 16 2016 ANZ050-051-170900- /O.CAN.KCAR.SR.W.0003.000000T0000Z-160217T0600Z/ /O.NEW.KCAR.GL.W.0012.160217T0414Z-160217T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1114 PM EST TUE FEB 16 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 17 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-170900- /O.CAN.KCAR.SR.W.0003.000000T0000Z-160217T0600Z/ /O.NEW.KCAR.SC.Y.0023.160217T0414Z-160217T0900Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1114 PM EST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
1 follow-up statement
254 WHUS71 KCAR 170825 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 325 AM EST WED FEB 17 2016 ANZ050-051-171630- /O.CAN.KCAR.GL.W.0012.000000T0000Z-160217T0900Z/ /O.EXB.KCAR.SC.Y.0023.000000T0000Z-160218T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 325 AM EST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-171630- /O.EXT.KCAR.SC.Y.0023.000000T0000Z-160218T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 325 AM EST WED FEB 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 16, 11:13 PM EST, 1 minute earlier.
Area forecast discussion, Feb 16, 11:13 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1113 PM EST TUE FEB 16 2016
.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK WEST OF THE REGION TONIGHT AND DRAW
MUCH WARMER AIR AND STRONG WINDS INTO THE REGION. HIGH PRESSURE
AND COLD AIR RETURNS THURSDAY INTO FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
1114 PM...THE STRONG LOW LEVEL JET HAS SHIFTED EAST OF THE CWA
INTO NEW BRUNSWICK AND WILL CANCEL THE HIGH WIND WARNINGS AND WIND
ADVISORIES. WILL ALSO CANCEL THE STORM WARNINGS AND REPLACE WITH A
GALE WARNING ON THE COASTAL WATERS AND A SMALL CRAFT ADVISORY ON
THE INTRA-COASTAL WATERS. THE LAST OF THE STEADY RAIN WILL BE
EXITING OFF INTO NEW BRUNSWICK BY MIDNIGHT WITH JUST A COUPLE OF
SHOWERS THE REMAINDER OF THE NIGHT.
PREVIOUS DISCUSSION...INTENSE LOW PRESSURE WILL MOVE TO THE WEST
OF THE STATE THIS EVENING THEN WELL TO THE NORTH LATE TONIGHT. A
COLD FRONT IS EXPECTED TO APPROACH FROM THE WEST THIS EVENING.
THIS WILL RESULT IN PERIODS OF RAIN...SOME OF IT HEAVY. THE RAIN
COMBINED WITH SNOW MELT MAY RESULT IN SOME PONDING OF WATER ON
LOCAL ROADS. STRONGER WINDS ALOFT MAY BE TRANSPORTED TO THE
SURFACE.... ESPECIALLY COASTAL AND INTERIOR DOWNEAST SO WILL KEEP
HIGH WIND WARNINGS AND ADVISORIES IN PLACE. WITH STRONG WARM
ADVECTION TEMPERATURES WILL RISE INTO THE 40S SOUTH AND 20S NORTH.
COLDER AIR WILL SLOWLY WORK ITS WAY IN FROM THE WEST WEDNESDAY AND
WEDNESDAY NIGHT.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
RATHER QUIET PATTERN THIS TERM W/NEAR SEASONAL NORMS FOR MID
FEBRUARY.
UPPER TROF IS FORECAST TO SWING ACROSS THE REGION WEDNESDAY NIGHT
W/SOME WEAK FORCING TO PROVIDE FOR SOME SCATTERED SNOW SHOWERS,
MAINLY ACROSS THE WEST AND CENTRAL AREAS THROUGH EARLY THURSDAY
MORNING. LITTLE IF ANY ACCUMULATION EXPECTED. USING A CONSENSUS
APCH GIVES 20-30% POPS THROUGH THE 12Z THURSDAY FOR THE
AFOREMENTIONED AREAS.
COLDER AND SEASONAL ON THURSDAY W/HIGH PRES BUILDING IN FROM THE
W AND SUNSHINE. DAYTIME HIGH TEMPERATURES ARE FORECAST TO BE IN
THE UPPER TEENS AND LOWER 20S NORTH AND WEST AND MID TO UPPER 20S
CENTRAL AND DOWNEAST. HIGH PRES WILL BE OVERHEAD THURSDAY NIGHT
W/CLEARING AND LIGHT WINDS YIELDING A COLD NIGHT. OVERNIGHT LOWS
ARE EXPECTED TO DROP BELOW ZERO(0F) ACROSS THE NORTHERN 1/2 OF THE
CWA W/SINGLE NUMBERS ELSEWHERE.
MILDER FOR FRIDAY AS HIGH PRES SLIDES INTO THE GULF OF MAINE AND
RETURN FLOW SETS UP. DAYTIME HIGH TEMPERATURES ARE FORECAST TO GO
BACK ABOVE NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE EXTENDED MODELS ARE IN GOOD AGREEMENT AT THE START OF THE
PERIOD. A HIGH PRESSURE RIDGE BUILDING INTO ERN MAINE/NEW
BRUNSWICK WILL SLIDE TO THE EAST AS A LOW OVER THE UPPER GREAT
LAKES REGION...WITH AN ASSOCIATED FRONT EXTENDING THROUGH VT/NH
BEGINS TO MOVE INTO NRN NEW ENGLAND. EARLY SAT MRNG THE GFS MOVES
THE WARM FRONT INTO CENTRAL MAINE...THE ECMWF INTO WRN MAINE. BY
LATE MRNG/EARLY AFTERNOON BOTH MODELS MOVES THE WARM FRONT EAST OF
THE AREA...MOVES THE LOW INTO SRN QUEBEC. THE LOW AND ASSOCIATED
UPPER TROF WILL SLOWLY ROTATE THROUGH LATE SUN...A SFC TROF WILL
EXTENDED WEST THROUGH MAINE INTO THE GREAT LAKES TUES MRNG. HIGHER
PRESSURE WILL DOMINATE THROUGH THE END OF THE PERIOD. BOTH THE GFS
AND ECMWF ARE SHOWING A LOW AND FRONTAL SYSTEM ALONG THE ERN
SEABOARD THAT WILL NEED TO BE WATCHED AS THE WEEK PROGRESSES.
LOADED A BLEND TO SMOOTH OUT DIFFERENCES IN THE MODELS. LOADED
NAWAVE4 FOR SEAS IN THE COASTAL WATERS. USED THE WINDGUST BY
FACTOR FOR WIND GUSTS.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: EXPECT VARIABLE CONDITIONS FROM IFR TO VFR OVERNIGHT
WITH MVFR/VFR WEDNESDAY.
SHORT TERM: MVFR FOR THE NORTHERN TERMINALS WEDNESDAY NIGHT INTO
THURSDAY MORNING. VFR FOR KBGR AND KBHB. VFR ALL TERMINALS
THURSDAY RIGHT INTO FRIDAY. A RETURN TO MVFR AND IFR SATURDAY
W/SOME SNOW COMING INTO THE AVIATION SECTOR.
&&
.MARINE...
NEAR TERM: CANCELLED THE STORM WARNINGS AND NOW HAVE A GALE
WARNING FOR THE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE
INTRA-COASTAL WATERS UNTIL 4 AM. WOULD EXPECT THAT THE GALES WILL
BE ABLE TO BE TRANSITIONED TO SMALL CRAFT ADVISORIES IN THE
MORNING.
SHORT TERM: WAVE HEIGHTS WILL REMAIN ABOVE SCA LEVELS RIGHT INTO
THURSDAY AVERAGING 6-8 FT W/A SWELL COMPONENT. WAVES WILL DROP
OFF BELOW 5 FT LATER THURSDAY NIGHT INTO FRIDAY AS HIGH PRES
BUILDS IN FROM THE W. SUSTAINED N WINDS WILL BE 15-20 KT WINDS ON
THURSDAY W/THE CAA HITTING THE RELATIVELY WARMER WATERS W/GUSTS
NEAR 25 KTS AND THEN DROP OFF THURSDAY NIGHT INTO FRIDAY. WINDS
AND WAVES ARE FORECAST TO INCREASE AGAIN ON SATURDAY REACHINGSCA
CRITERIA AS LOW PRES APCHS FROM THE W.
&&
.HYDROLOGY...
WE ARE STILL EXPECTING SOME RISES ON AREA RIVERS AND STREAMS DUE
TO A COMBINATION OF RAIN AND SNOW MELT. THE GREATEST RISES WILL
OCCUR ACROSS THE CENTRAL HIGHLANDS DOWN THROUGH THE PENOBSCOT
VALLEY, WHERE RAINFALL AMOUNTS WILL BE HEAVIEST AND WARMER
TEMPERATURES HAVE ALLOWED FOR MORE SNOWMELT. WHERE WATERWAYS MAY
RISE AS MUCH AS 2 FEET OR MORE. THESE RISES IN AND OF THEMSELVES
WILL NOT CAUSE RIVERS TO FLOOD. HOWEVER, RIVER ICE IS GENERALLY
WEAK ALONG THESE RIVERS, SO SOME ICE MOVEMENT WILL BE POSSIBLE,
THOUGH SIGNIFICANT ICE JAMS AND RELATED FLOODING ARE NOT ANTICIPATED.
FURTHER NORTH, RAINFALL AND SNOWMELT WILL BE LESS, SO RISES AROUND
1 FOOT ARE EXPECTED ALONG THE AROOSTOOK AND SAINT JOHN. RIVER ICE
IS STRONGER HERE, SO NO MOVEMENT SHOULD OCCUR. HOWEVER, AS MENTIONED
ABOVE, SOME MINOR NUISANCE FLOODING FROM CLOGGED CULVERTS AND
SMALL STREAM RISES WILL BE POSSIBLE IN ANY HEAVIER RAIN THIS
EVENING.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDE OF GREATEST CONCERN IS 17TH/5:59 AM (11.4
FT MLLW).
CURRENT INDICATIONS ARE THAT LARGEST WAVES (19 FEET/10-11 SECONDS)
WILL ARRIVE LATE THIS EVENING WHICH IS VERY CLOSE TO THE TIME OF
LOW TIDE (16TH/11:42 PM OR 0442 GMT). GREATEST STORM SURGE IS ALSO
EXPECTED TO OCCUR JUST PRIOR TO LOW TIDE TONIGHT.
WEDNESDAY MORNING TIDE: WAVE HEIGHTS DURING THIS TIDE CYCLE ARE
EXPECTED TO SUBSIDE TO AROUND 15 FEET WITH PERIODS INCREASING TO
11 SECONDS...HOWEVER WIND DIRECTION WILL SHIFT TO SOUTHWEST FOR
THIS TIDE CYCLE WHICH WILL ACTUALLY RESULT IN A NEGATIVE STORM
SURGE (-1.00 FEET) DUE TO CORIOLIS FORCES PUSHING WATER AWAY
FROM THE COAST. NEVERTHELESS WITH THE LARGE WAVES... HIGHER
ASTRONOMICAL TIDE AND LONGER WAVE PERIOD... SOME VERY MINOR RUNUP
IS POSSIBLE WITH THIS TIDE. HOWEVER WITH THE ASTRONOMICAL TIDE
LEVEL AROUND 10 FEET MLLW...TIDAL FLOODING IS NOT EXPECTED AT
THIS TIME.
WE WILL CONTINUE TO MONITOR TIMING OF LARGEST WAVES AND STORM
SURGE WITH THIS SYSTEM. CHANGES IN TIMING OF THESE ELEMENTS COULD
RESULT IN MUCH GREAT ISSUES WITH WAVE RUNUP.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR ANZ052.
GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR ANZ050-051.
&&
NEAR TERM...CB/MIGNONE
SHORT TERM...HEWITT
LONG TERM...NORTON
AVIATION...CB/MIGNONE/HEWITT
MARINE...CB/MIGNONE/HEWITT
HYDROLOGY...HASTINGS
TIDES/COASTAL FLOODING...MIGNONEHazardous weather outlook, Feb 16, 11:14 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1114 PM EST TUE FEB 16 2016 MEZ001>006-010-011-015>017-029>032-180415- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1114 PM EST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ052-180415- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1114 PM EST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050-051-180415- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1114 PM EST TUE FEB 16 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CB
In the hours before
Local storm report, Feb 16, 9:36 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
936 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND DMG HAMPDEN 44.74N 68.84W
02/16/2016 PENOBSCOT ME PUBLIC
REPOORT OF TREE DOWN ON I-95 SOUTHBOUND
0934 PM NON-TSTM WND DMG HAMPDEN 44.74N 68.84W
02/16/2016 PENOBSCOT ME PUBLIC
REPORT OF TREE DOWN ON SOUTHBOUND LANES OF I-95.
&&
CBLocal storm report, Feb 16, 9:40 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
940 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND GST LUBEC 44.86N 66.98W
02/16/2016 M74 MPH WASHINGTON ME PUBLIC
&&
CBLocal storm report, Feb 16, 10:00 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1000 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM NON-TSTM WND GST EASTPORT 44.91N 66.99W
02/16/2016 M73 MPH WASHINGTON ME PUBLIC
&&
CBLocal storm report, Feb 16, 10:01 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1001 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM NON-TSTM WND GST BAR HARBOR 44.39N 68.20W
02/16/2016 M60.00 MPH HANCOCK ME AWOS
0636 PM NON-TSTM WND GST CASTINE 44.39N 68.80W
02/16/2016 M59.00 MPH HANCOCK ME MESONET
0654 PM NON-TSTM WND GST 5 SW ELLSWORTH 44.50N 68.50W
02/16/2016 E57.00 MPH HANCOCK ME CO-OP OBSERVER
SMALL TREE LIMBS DOWN.
0721 PM NON-TSTM WND DMG BREWER 44.80N 68.76W
02/16/2016 PENOBSCOT ME PUBLIC
WIND GUSTING ESTIMATED 60MPH. METAL SIDING TORN OFF
BUILDING AT 120 N. MAIN ST
0735 PM NON-TSTM WND GST PEMBROKE 44.95N 67.16W
02/16/2016 M71.00 MPH WASHINGTON ME PUBLIC
0820 PM NON-TSTM WND DMG CALAIS 45.19N 67.28W
02/16/2016 WASHINGTON ME PUBLIC
REPORT OF ROOF BLOWN OFF A BUILDING IN CALAIS
0929 PM NON-TSTM WND DMG LUBEC 44.86N 66.98W
02/16/2016 WASHINGTON ME PUBLIC
SHINGLES BLOWN OFF ROOF DUE TO HIGH WIND.
0929 PM NON-TSTM WND GST TOPSFIELD 45.42N 67.74W
02/16/2016 M58.00 MPH WASHINGTON ME PUBLIC
0934 PM NON-TSTM WND DMG HAMPDEN 44.74N 68.84W
02/16/2016 PENOBSCOT ME PUBLIC
REPORT OF TREE DOWN ON SOUTHBOUND LANES OF I-95.
0936 PM NON-TSTM WND GST EASTPORT 44.91N 66.99W
02/16/2016 M73.00 MPH WASHINGTON ME PUBLIC
0940 PM NON-TSTM WND GST LUBEC 44.86N 66.98W
02/16/2016 M74.00 MPH WASHINGTON ME PUBLIC
&&
CBLocal storm report, Feb 16, 10:03 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1003 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM NON-TSTM WND GST ROBBINSTON 45.08N 67.11W
02/16/2016 M62 MPH WASHINGTON ME CO-OP OBSERVER
1001 PM NON-TSTM WND GST ROBBINSTON 45.08N 67.11W
02/16/2016 M62 MPH WASHINGTON ME CO-OP OBSERVER
&&
PETERLocal storm report, Feb 16, 10:19 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1019 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND DMG EASTPORT 44.91N 66.99W
02/16/2016 WASHINGTON ME TRAINED SPOTTER
SIDING BLOWN OFF OF A HOUSE IN EASTPORT.
&&
CBThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 11:14 PM EST | Small Craft Advisory | CAR | 7 hr | |
| Feb 17, 6:27 AM EST | Small Craft Advisory for Hazardous Seas | CAR | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.